Professor Ramesh Krishnamurti - Selected Publications
R. Krishnamurti, D. Gaur, S. Ghosh, and H. Sachs, Berge's theorem for the
maximum charge problem, Discrete Optimization (to appear).
R. Kohli, R. Krishnamurti, and K. Jedidi, Subset-conjunctive rules for breast
cancer diagnosis, Discrete Applied Mathematics (to appear).
D. Gaur, T. Ibaraki, and R. Krishnamurti,
Constant ratio approximation algorithms for the rectangle stabbing
problem and the rectilinear partitioning problem,
Journal of Algorithms 43 (2002), pp. 138-152.
D. Gaur, and R. Krishnamurti,
Simple Approximation Algorithms for MAXNAESP and Hypergraph 2-colorability,
Journal of Combinatorial Optimization 5:2 (2001), pp. 167--173.
R. Kohli, R. Krishnamurti, and P. Mirchandani, The minimum satisfiability
problem, SIAM Journal on Discrete Mathematics, 7:2 (1994), pp. 275-283.
R. Kohli and R. Krishnamurti, A total-value greedy heuristic for the
integer knapsack problem, Operations Research Letters, 12 (1992), pp. 65-72.
R. Kohli and R. Krishnamurti, Average performance of heuristics for
satisfiability, SIAM Journal on Discrete Mathematics 2:4 (1989) pp. 508-523.